# SDR QXEA0000818

- Difficulty date: March 23, 2000
- Submitted: April 6, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- TWO CRACKS NOTED THROUGH RIVETS ALONG THE UPPER H-BEAM OF THE VERTICAL BEAM CAVITY FORWARD OF 2650 LEFT HAND WHEEL WELL SIDE WALL.  REPAIRED IAW HORIZON AIR EA 4-23-1090.
